International Journal of Scientific and Research Publications

Home
About Us
Editorial Board

Online Publication

Review Process
Publication Ethics

Call For Papers

Call for Research Paper

Authors

Online Submission
Paper Submission Guidelines
Online Publication Charge
Print Publication Charge
How to publish research paper
Publication Certificate
Research Catalogue
Resources
FAQs

Reviewer

Join Reviewer Panel
Reviewer Guidelines

IJSRP Publications

E-Journal
Print Journal

Downloads

IJSRP Paper Format
Instructions

Contact Us

Feedback Form
Contact Us
Site Map

IJSRP, Volume 10, Issue 2, February 2020 Edition [ISSN 2250-3153]



      Otoo Henry, Appiah Sampson Takyi, Asiedu Larbi Ebenezer

Abstract: The study presented a deterministic mathematical model for investigating the dynamics of Chikungunya virus transmission into a human population. A system of nonlinear differential equations was used to formulate the mathematical model. The threshold value for the disease was determined using the next generation matrix approach.

[Reference this Paper]   [BACK]

Ooops! It appears you don't have a PDF plugin for this barrPostingser. you can click here to download the PDF file.

Reference this Research Paper (copy & paste below code):

Otoo Henry, Appiah Sampson Takyi, Asiedu Larbi Ebenezer (2020); A Mathematical Model of the Transmission Dynamics of Chikungunya Fever; International Journal of Scientific and Research Publications (IJSRP) 10(02) (ISSN: 2250-3153), DOI: http://dx.doi.org/10.29322/IJSRP.10.02.2020.p9897

IJSRP PUBLICATIONS

Home

About Us
Editorial Board
Call for Paper

Call for Research Paper
Paper Status
IJSRP Paper Format
Join Us

Download e-journal
Join Forum
Invite Friends
Subscribe
Get Social with Us!



Copyright © 2011-2020, IJSRP Inc., All rights reserved.